Help! Why is this happening? I have to gasp for a deep breath every 30-60secs. Its like I cant catch my breath. When I go back on it and take my regular dosage, it goes away!
Hey ween from lyrica,
I have to agree with Jk13, this is very strange. I, also, recommend you stay on the prescribed dosage until you talk to a doctor about what is happening. Weaning off the Lyrica can be accomplished in as little as a week, but you may need to take longer given your symtpoms. Please consult your doctor asap.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 4 answers
Posted 24 May 2012 • 2 answers
Posted 26 May 2013 • 2 answers
Posted 23 Jul 2015 • 2 answers
Posted 23 Nov 2016 • 0 answers